# SDR NSVA2011294

- Difficulty date: November 11, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N193CJ
- Make and model: Saab 340B
- Aircraft serial: 193
- Aircraft time: 41,000 hours, 49,062 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 4975 LCH IAH AC 193CJ ABORTED TAKEOFF AND RETURNED TO GATE FOR LEFT ENGINE OIL PRESSURE LIGHT.  HI SPEED ABORTED TAKEOFF AT 90 KNOTS.
